# SDR UALA2009062901849

- Difficulty date: June 29, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 45,937 hours, 12,722 cycles
- Engine: Pwa PW2037
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: S332T00615
- Part serial: 0547
- Condition: Faulty
- Location: Oil System
- Component: Scavenge Pump
- Component part number: 1B30517913
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EICAS MSG R OIL PUMP LOW DISPLAYED.  FLIGHT DIVERTED.  OIL SCAVENGE PUMP REQUIRES REPLACEMENT.  AUTO EVENT INDICATES SCAVENGE PSI AT ZERO AND PUMP PRESSURE PSI 40 PSI BELOW NR 1 ENG.  REMOVED SCAVENGE PUMP.  REPLACED LUBRICATION AND OIL SCAVENGE PUMP.  RAN ENGINE.  SCAVENGE AND MANIFOLD PRESSURE WITHIN LIMITS.  REPLACED OIL QUANTITY TRANSMITTER AND OIL TEMPERATURE PROBE PRECAUTIONARY.
